MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BUR; EXTREMITY, INSTRUMENT

ZIMMER BIOMET, INC. BUR; EXTREMITY, INSTRUMENT
Model Number 00-4501-076-00
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument fractured during the procedure.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: poland.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.H3 other text: product not returned.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g1-2, g3, g7, h1, h2, h3, h6, h10 proposed annex g code: mechanical (g04) - drill no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BUR
Common Device Name
EXTREMITY, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16993238
Report Number0001822565-2023-01376
Device Sequence Number12529578
Product Code HSN
UDI-Device Identifier00889024271111
UDI-Public(01)00889024271111(17)321023(10)65495406
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K120906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-4501-076-00
Device Catalogue Number00450107600
Device Lot Number65495406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown